# SDR VQIA2017081000051

- Difficulty date: September 29, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N639VA
- Make and model: Airbus A320-214
- Aircraft serial: 3101
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A6083ABN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A NUMBER OF THE CABIN EMERGENCY LIGHTS WERE ON INTERMITTENTLY DURING FLIGHT WITH THE EMERGENCY LIGHT CONTROL SWITCH IN THE ARMED POSITION.  ON ARRIVAL, THE ACFT WAS REMOVED FROM SERVICE FOR TROUBLESHOOTING.  TECHNICIANS FOUND AN OPEN WIRE, 3351-3069 BETWEEN CONNECTOR 7600VC PIN 32 AND CONNECTOR 7532VC PIN A IAW AWM 33-51-04, CONNECTOR 7532VC WAS REPLACED IAW ESPM, EMERGENCY LIGHTS OPS CHECKED NORMALLY IAW AMM 335100.
